MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY I PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY I PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R65-01
Medical Device Problem Codes Thermal Decomposition of Device (1071); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The field service representative (fsr) reported that during startup of the alinity i processing module, smoke and an acrid odor were observed coming from the servo rack.The instrument was immediately powered down, and the smoke subsided.Staff were instructed not to power on the analyzer until service was completed.Upon inspection, a component on the 25-amp servo board was found to be melted.The 25-amp servo board was replaced, and the issue was resolved.There was no impact to patient management, user safety, or facility damage reported.No injuries were reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The abbott field service representative (fsr) inspected the instrument and found the charring/melting on the servo driver 25 amp.The fsr replaced the servo driver 25 amp which resolved the issue.There was no fire seen nor any additional damage to the instrument and there was no injury to personnel reported.A review of the instrument service history for serial number (b)(6) revealed no additional issues of charring/melting or smoke related to the servo driver 25 amp.A review of complaint and trending data for the alinity i processing module did not identify an increase in complaint activity associated with the complaint issue.Additionally, a review of complaint and trending data for the servo driver 25 amp did not identify any trends.A review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency was identified for the alinity i processing module, serial number (b)(6), or the servo driver 25 amp.

Brand Name
ALINITY I PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key25537963
Report Number3016438761-2026-00336
Device Sequence Number9359093
Product Code JJE
UDI-Device Identifier00380740137366
UDI-Public(01)00380740137366
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K170317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R65-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown